• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Bleeding

#1
Hi everyone,
please can someone help...
I have done 7 days on lipotrim, from day 3 I have had some bleeding - not heavy, but enough to wonder whats going on. I am on the deprovera injection, so havent had a period for about 3 years... until now.
I have also been doing quite a bit of vigorous exercises that I havent done in a while... do you think this may have had an impact on the bleeding too?
Im quite concerned whether it will effect my depot contraceptive - I cant see how it will, but it does worry me...
Any advice reallllllllllllllly appreciated!!
Thanks xx:confused:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Deezer

Gold Member
S: 20st11lb C: 14st4lb G: 12st7lb BMI: 32.3 Loss: 6st7lb(31.27%)
#2
I'd definately get to your GP hun.... or ring NHS direct!!! It may just be a random period!!! I'm have the implant!!! And rarely have a period!!! But had one about a week after starting!!! It was def a period though!!!! I had the craziness!!! Hope your ok!!! x
 

emerald81

Full Member
S: 15st5lb C: 11st3lb G: 10st7lb BMI: 23.9 Loss: 4st2lb(26.98%)
#4
I am on my fifth week on LT TFR, and in the first week I had 11 days of heavy bleeding to which I don't have periods due to the mirena coil, I was concern really was so saw the GP and he said it's normal on such a drastic diet, as your body produces far more oestrogen,it eventually stopped after 11 days and I had a two day light bleed last week.....if u are concerned for peace of mind see your GP but I think it's just a side effect that some get unfortunately, I have been reassured by a previous LT TFR user that once u start back eating your periods return to normal. Xxx
 
#5
Thank you so much guys - Your comments have really made me feel better.
I rang NHS Direct, they basically pointed me straight to my GP.
So I rang my doctors surgery this morning and spoke to the nurse, she did say that it could just be down to such a drastic change to my diet. Also when you are losing fat you also lose eostrogen (sorry about spelling) - making your hormones go crazy!
Going to see how I go, but can really do without having this side effect! This
 
#6
oops sent too soon... this is about day 5 and seems to be getting heavier :-( I soooo dont want to come off Lipotrim, my head is really in it :-(
Thanks again xxx
 

Deezer

Gold Member
S: 20st11lb C: 14st4lb G: 12st7lb BMI: 32.3 Loss: 6st7lb(31.27%)
#7
oops sent too soon... this is about day 5 and seems to be getting heavier :-( I soooo dont want to come off Lipotrim, my head is really in it :-(
Thanks again xxx
Keep going hunni!!! x
 

emerald81

Full Member
S: 15st5lb C: 11st3lb G: 10st7lb BMI: 23.9 Loss: 4st2lb(26.98%)
#8
oops sent too soon... this is about day 5 and seems to be getting heavier :-( I soooo dont want to come off Lipotrim, my head is really in it :-(
Thanks again xxx
Keep going chick it will ease I am certain off it your doing great. It's really a small side effect for rapid weigh loss. Xxx
 

emerald81

Full Member
S: 15st5lb C: 11st3lb G: 10st7lb BMI: 23.9 Loss: 4st2lb(26.98%)
#9
#10
Thanks Emerald81, it has eased my mind. My hormones must be going wild, as I have been abit of an emotional wreck the past few days - for no real reason lol xx
 

emerald81

Full Member
S: 15st5lb C: 11st3lb G: 10st7lb BMI: 23.9 Loss: 4st2lb(26.98%)
#11
It's a horrid time as normally when the emotional hormones kick in you reach for the food comforts... Once u get thru this tough week you will feel great when is your weigh in? Xx
 

emerald81

Full Member
S: 15st5lb C: 11st3lb G: 10st7lb BMI: 23.9 Loss: 4st2lb(26.98%)
#13
I had my first weigh in yday hun, 11lb loss :D so far so good! xx
Wowzers that's a mega first week loss so worth it!!!! Well I hope u feel better real soon and here's to a great second week, during my TOTM which was my second week I lost 3lbs was gutted,but pharmacy said I was retaining fluid...lost 5 the following week. Still a loss is a loss and it's all pure fat!!!!! :) good luck Hun :DXx
 
#14
Kay D this post has really helped me, I'm into my 3rd week and TOTM started yesterday. I'm normally heavy but today is worse than ever before and I've been really dizzy. If i didn't know better I would have thought i was experiencing a miscarriage this evening.
 
#15
Hi ally,
Its horrible isnt it...
Im just thinking of the weight loss to keep me positive. I would give your GP a call to settle your mind more.
Although when I went into chemist and spoke to the pharmacist about it, she read through her info on Lipotrim and it did say that it can have an effect on your periods. Ive not had any in 3yrs so its a major shock to my system.
We will get thru it hun :) xxx​
 


Similar threads



Top